Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online
Ask a Urologist   »  

Difficulty in urination after ejaculation, taken viagra, have BPH. Ejaculation / viagra the cause?

User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1998
Answered : 576 Questions
Question
Prostate :

I have BPH. About six months ago I took one viagra pill. I did not feel it helped me. So a few days later I took another one. In the morning I could not pass urine. It was pretty hard to urinate. I never touched viagra after that. After that event, everytime I ejaculate (few times) I have a lot of problem urinating. Taking natural medicine. This trouble period last about a week. Does ejaculation swolen the prostate, or is this a permanent damage from Viagra? .
Posted Wed, 25 Apr 2012 in Urinary and Bladder Problems
 
 
Answered by Dr. Rajiv goel 2 hours later
Hello.

Thanks for posting your query.

Viagara usually does not lead to any urinary complaints and your symptoms are probably due BPH (Benign Prostatic Hyperplasia).

A lot of patients do experience pain after ejaculation and it is usually due to congestion of prostate.

You can relax the prostate by sitting in lukewarm water twice a day for 2 weeks and see how you do.

Hope, this answers your query. Please accept my query in case you do not have further queries.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Difficulty in urination after ejaculation, taken viagra, have BPH. Ejaculation / viagra the cause? 7 days later
The question was about viagra, and/or ejaculation being the cause of my agravated BPH symptoms after ejaculation for a week period. This question was not answered. Sorry, but this question was intended for an urologist. Thank you.
 
 
Answered by Dr. Rajiv goel 15 minutes later
Hello.

Sorry, I could not convince you with my last answer. Let me try today.

As I mentioned in previous post, Viagra does not cause any prostate swelling. Ejaculation too does not aggravate prostate inflammation.

I feel the symptoms you were experiencing were probably related to prostatic inflammation as a cause.

Usually for such patients I put them on treatment with drugs belonging to group alpha blockers and also on sitz bath and patients do very well as far as symptoms are concerned.

I hope, this answers your query. Please accept my answer in case you do not have further queries.

Wish you good health.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor